DefinitionThis section has been translated automatically.
EtiopathogenesisThis section has been translated automatically.
Possible triggers are above all: glucocorticoids ( steroid acne), also ACTH, diphenylhydantoin, quinine, isoniazid. Furthermore: halogen-containing drugs like iodine compounds, bromine compounds. Furthermore: lithium, phenobarbiturates, disulfiram, thyrostatic drugs (thiourea, thiouracil). Furthermore: vitaminB1, B6, B12, tyrosine kinase inhibitors like cetuximab (belongs together with gifitinib and erlotinib to a group of cancer therapeutics whose common feature is the blockade of the epidermal growth factor receptor[ EGF-receptor]; acne-like skin changes occur in > 80% of cases, about 2-6 weeks after the start of therapy).
You might also be interested in
LocalizationThis section has been translated automatically.
Especially in the seborrhoeic zones and the upper arms.
TherapyThis section has been translated automatically.
Stop the medication. S.a.u. Acne medicamentosa.
LiteratureThis section has been translated automatically.
- Braun-Falco M et al (2006) Follicular drug reaction to cetuximab. dermatologist 57: 701-704
Incoming links (7)Acne medicamentosa; Bromoderm; Drug exanthema, acneiform; Egf receptors; Erlotinib; Folliculitis superficial; Malasseziafolliculitis;
Outgoing links (10)Acne medicamentosa; Egf receptors; Erlotinib; Glucocorticosteroids; Iodine; Isoniazid; Komedo; Quinine; Steroid acne; Tyrosine kinase inhibitors;
Please ask your physician for a reliable diagnosis. This website is only meant as a reference.